Kerman University of Medical Sciences
1. Persistent Psychosis after Abuse of High Dose of Zolpidem

Mahin Eslami-Shahrbabaki; Babak Barfeh; Mansoureh Nasirian

Volume 6, 3-4 , Summer 2014, , Pages 159-162

Abstract
  Background: Zolpidem is a non-benzodiazepine medication which selectively affects GABAA receptors and treats insomnia. There are numerous reports of psychosis following the consumption of zolpidem all of which recovered after stopping the medication. Case Report: A 27 year old male law student, who was ...  Read More

2. Smoking Intensity and its Relation to General Health of the Students of Kerman University of Medical Sciences

Mansoureh Nasirian; Hassan Ziaaddini; Somayeh Asadollahi

Volume 5, 3-4 , Summer 2013, , Pages 102-107

Abstract
  Background: Considering the need for a better understanding of smoking among the student population and its impact on their mental health and their success, this study was conducted in Kerman Medical Sciences University. Methods: This cross-sectional study on 772 students, chosen by random sampling, ...  Read More

3. Psychosis following Tramadol Withdrawal

Ghodratolah Rajabizadeh; Ali Kheradmand; Mansoureh Nasirian

Volume 1, Issue 1 , Autumn 2009

Abstract
  Abstract Background: Tramadol is a centrally acting opioid analgesic used to treat moderate to sever pain. It has more advantage and less opioid adverse effects than conventional opioid analgesia. Case Report: This article reports a patient with tramadol dependency that had psychosis after tramadol ...  Read More

4. Rare Variant of Lycanthropy and Ecstasy

Mansoureh Nasirian; Nabi Banazadeh; Ali Kheradmand

Volume 1, Issue 1 , Autumn 2009

Abstract
  Abstract Background: Lycanthropy is an unusual belief or delusion in which the patient thinks that he/she has been transformed into an animal. In rare cases, the patient believes that another person has been transformed into an animal. Case Report: We report a patient with an uncommon variant ...  Read More